Loading [MathJax]/jax/output/SVG/config.js
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2011, Number 2, Pages 103–105 (Mi ivm7237)  

This article is cited in 12 scientific papers (total in 12 papers)

Brief communications

Solvability of a stationary model of motion of weak aqueous polymer solutions

A. V. Zvyagin

Research Institute of Mathematics, Voronezh State University, Voronezh, Russia
References:
Abstract: In this paper we consider a system of equations describing the stationary motion of weak aqueous polymer solutions in a bounded domain with a locally Lipschitz boundary. We study the solvability in the weak sense of the boundary value problem for the mentioned model.
Keywords: weak aqueous polymer solutions, solvability in the weak sense, approximative problem, existence theorem.
Presented by the member of Editorial Board: D. V. Maklakov
Received: 01.09.2010
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2011, Volume 55, Issue 2, Pages 90–92
DOI: https://doi.org/10.3103/S1066369X11020101
Bibliographic databases:
Document Type: Article
UDC: 517.958
Language: Russian
Citation: A. V. Zvyagin, “Solvability of a stationary model of motion of weak aqueous polymer solutions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, no. 2, 103–105; Russian Math. (Iz. VUZ), 55:2 (2011), 90–92
Citation in format AMSBIB
\Bibitem{Zvy11}
\by A.~V.~Zvyagin
\paper Solvability of a~stationary model of motion of weak aqueous polymer solutions
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2011
\issue 2
\pages 103--105
\mathnet{http://mi.mathnet.ru/ivm7237}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2814825}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2011
\vol 55
\issue 2
\pages 90--92
\crossref{https://doi.org/10.3103/S1066369X11020101}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79953023157}
Linking options:
  • https://www.mathnet.ru/eng/ivm7237
  • https://www.mathnet.ru/eng/ivm/y2011/i2/p103
  • This publication is cited in the following 12 articles:
    1. E. I. Kostenko, “Investigation of Weak Solvability of One Model Nonlinear Viscosity Fluid”, Lobachevskii J Math, 45:4 (2024), 1421  crossref
    2. A. V. Zvyagin, “Weak solvability of non-linearly viscous Pavlovsky model”, Russian Math. (Iz. VUZ), 66:6 (2022), 73–78  mathnet  crossref  crossref
    3. Andrey Zvyagin, “Solvability of the Non-Linearly Viscous Polymer Solutions Motion Model”, Polymers, 14:6 (2022), 1264  crossref
    4. Ashyralyev A., Zvyagin V., Zvyagin A., “About Optimal Feedback Control Problem For Motion Model of Nonlinearly Viscous Fluid”, AIP Conference Proceedings, 2325, eds. Ashyralyev A., Ashyralyyev C., Erdogan A., Lukashov A., Sadybekov M., Amer Inst Physics, 2021, 020003  crossref  isi  scopus
    5. Oksana A. Burmistrova, Sergey V. Meleshko, Vladislav V. Pukhnachev, “Exact Solutions of Boundary Layer Equations in Polymer Solutions”, Symmetry, 13:11 (2021), 2101  crossref
    6. M. V. Turbin, A. S. Ustiuzhaninova, “The existence theorem for a weak solution to initial-boundary value problem for system of equations describing the motion of weak aqueous polymer solutions”, Russian Math. (Iz. VUZ), 63:8 (2019), 54–69  mathnet  crossref  crossref  isi
    7. Zvyagin V., Obukhovskii V., Zvyagin A., “on Inclusions With Multivalued Operators and Their Applications To Some Optimization Problems”, J. Fixed Point Theory Appl., 16:1-2 (2014), 27–82  crossref  mathscinet  zmath  isi  elib  scopus
    8. Zvyagin A., “Solvability of the Stationary Mathematical Model of a Non-Newtonian Fluid Motion With Objective Derivative”, Fixed Point Theory, 15:2 (2014), 623–634  mathscinet  zmath  isi  elib
    9. Zvyagin A.V., “Attractors for a Model of Polymer Motion with Objective Derivative in the Rheological Relation”, Dokl. Math., 88:3 (2013), 730–733  crossref  mathscinet  zmath  isi  elib  scopus
    10. Zvyagin A.V., “Solvability for Equations of Motion of Weak Aqueous Polymer Solutions with Objective Derivative”, Nonlinear Anal.-Theory Methods Appl., 90 (2013), 70–85  crossref  mathscinet  zmath  isi  scopus
    11. Zvyagin A.V., “Optimal Feedback Control in the Stationary Mathematical Model of Low Concentrated Aqueous Polymer Solutions”, Appl. Anal., 92:6 (2013), 1157–1168  crossref  mathscinet  zmath  isi  elib  scopus
    12. V. G. Zvyagin, “Topological approximation approach to study of mathematical problems of hydrodynamics”, Journal of Mathematical Sciences, 201:6 (2014), 830–858  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Statistics & downloads:
    Abstract page:429
    Full-text PDF :105
    References:100
    First page:19
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025